# SDR 2003FA0001049

- Difficulty date: September 28, 2003
- Submitted: October 10, 2003
- Operation: General aviation
- Aircraft: N5841Z
- Make and model: Hughes 369FF
- Aircraft serial: 0135FF
- Engine: Allsn 250C30
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 369D2860501
- Condition: Cracked
- Location: Engine
- Part time: 1,627 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EXHAUST STACK HAD TO BE REPAIRED SEVERAL TIMES SINCE 400.0 HOURS SINCE NEW.  NOW THE AC HAS 1627.3 HOURS TT.  SERVICE REPORTS WAS DONE TO MFG SINCE 12-2000.  IN 3 OCCASIONS THE MFG SENT THE EXHAUST PN 369D2860501 FOR REPLACEMENT, BUT IT DID NOT FIT INTO THE AIRCRAFT.  IN THE MEANTIME, IT CONTINUED CRACKING AND WE CONTINUED TO REPAIR.
